An approach through orthogonal projections to the study of inhomogeneous or random media with linear response
Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 1, pp. 1-28
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1986__44_1_1_0,
author = {Dell'Antonio, G. F. and Figari, R. and Orlandi, E.},
title = {An approach through orthogonal projections to the study of inhomogeneous or random media with linear response},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {1--28},
year = {1986},
publisher = {Gauthier-Villars},
volume = {44},
number = {1},
mrnumber = {834017},
zbl = {0636.73002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1986__44_1_1_0/}
}
TY - JOUR AU - Dell'Antonio, G. F. AU - Figari, R. AU - Orlandi, E. TI - An approach through orthogonal projections to the study of inhomogeneous or random media with linear response JO - Annales de l'I.H.P. Physique théorique PY - 1986 SP - 1 EP - 28 VL - 44 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1986__44_1_1_0/ LA - en ID - AIHPA_1986__44_1_1_0 ER -
%0 Journal Article %A Dell'Antonio, G. F. %A Figari, R. %A Orlandi, E. %T An approach through orthogonal projections to the study of inhomogeneous or random media with linear response %J Annales de l'I.H.P. Physique théorique %D 1986 %P 1-28 %V 44 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1986__44_1_1_0/ %G en %F AIHPA_1986__44_1_1_0
Dell'Antonio, G. F.; Figari, R.; Orlandi, E. An approach through orthogonal projections to the study of inhomogeneous or random media with linear response. Annales de l'I.H.P. Physique théorique, Tome 44 (1986) no. 1, pp. 1-28. http://geodesic.mathdoc.fr/item/AIHPA_1986__44_1_1_0/